# SDR CA121019003

- Difficulty date: October 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B22
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) OCT 19, 2012, CREW REJECTED TAKEOFF AT 70 KNTS DUE TO "FWD ENTRY" LIGHT AND MASTER CAUTION ILLUMINATED.  MAX SPEED BEFORE DECELERATION APPROXIMATELY 85-90 KNTS. FWD ENTRY DOOR WAS INSPECTED IAW AMM 52-11-00 WITH NO FAULTS FOUND.  SUSPECT HANDLE WAS NOT IN FULL DOWN AND LOCKED POSITION.  THERE HAS BEEN NO DEFECTS ON THIS TAIL FOR THE L1 DOOR SINCE 2008.  HIGH ENERGY STOP WAS PERFORMED WITH NO FAULTS FOUND.
